Advanced Search

Show simple item record

dc.contributor.authorKatar, Selahattin
dc.contributor.authorTaş, M. Ali
dc.contributor.authorDoğru, Ömer
dc.contributor.authorDevecioğlu, Celal
dc.date.accessioned2024-04-24T18:57:01Z
dc.date.available2024-04-24T18:57:01Z
dc.date.issued2001
dc.identifier.issn0041-4301
dc.identifier.urihttps://search.trdizin.gov.tr/yayin/detay/16376
dc.identifier.urihttps://hdl.handle.net/11468/25625
dc.description.abstractHenna is a traditional cosmetic agent and is used worldwide, especially in the Middle East. Its active agent is lawsone (2-hydroxy-1,4-naphthoquinone). Henna is not only applied to hands or hair as a cosmetic agent in traditional ceremonies, but is also applied to the body on lesions in the treatment of seborrheic dermatitis or fungal infections. However, its application over the body or in newborns is rare. Here we report a 27-day-old boy who developed hemolytic anemia and acute renal failure following topical application of henna to his abdomen, intertriginous region and legs to treat diaper rash.en_US
dc.language.isoenen_US
dc.relation.ispartofTurkish Journal of Pediatricsen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.titleHenna-induced hemolytic anemia and acute renal failureen_US
dc.typeOtheren_US
dc.identifier.volume43en_US
dc.identifier.issue1en_US
dc.identifier.startpage65en_US
dc.identifier.endpage66en_US
dc.departmentDicle Üniversitesien_US
dc.relation.publicationcategoryDiğeren_US
dc.identifier.trdizinid16376en_US
dc.indekslendigikaynakTR-Dizinen_US


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record